# SDR FDEA201001110067

- Difficulty date: January 11, 2010
- Submitted: January 12, 2010
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 47835
- Aircraft time: 88,381 hours, 24,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strut
- Part number: NGA6030
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSE WASTE TANK, SEVERE CORROSION ON STRUT.  REPAIRED STRUT IAW SRM53-00-01 FIG.9 VOL.1
